Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A cohomological class of vector bundles

Author: Rosa M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 120 (1994), 1003-1008
MSC: Primary 14F05
MathSciNet review: 1172953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of this paper is to give a cohomological characterization of $ {F_{n,t}}$, where $ {F_{n,t}}: = \operatorname{Ker} ((n + t;n){\mathcal{O}_{{{\mathbf{P}}^n}}}( - t) \to {\mathcal{O}_{{{\mathbf{P}}^n}}})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F05

Retrieve articles in all journals with MSC: 14F05

Additional Information

PII: S 0002-9939(1994)1172953-5
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia